Profile

Join date: Jul 3, 2022

About
0 Like Received
0 Comment Received
0 Best Answer








Can Blood Pressure Medicine Make You Sick To Your Stomach



Some hypertension drugs may raise the risk of certain gastrointestinal conditions, new research suggests. High blood pressure increases the risk of heart attack, stroke, chronic heart failure, and... Here are some of the side-effects: fluid retention, nausea, diarrhea, leg cramps, skin rashes, impotence, extreme tiredness, weakness, insomnia, headache, low potassium levels, lack of sleep and frequent urination. According to the National Institutes of Health (NIH), high blood pressure can affect all kinds of people. Follow Posted 6 years ago, 6 users are following.


Brevis I've just been diagnosed with high blood pressure. I tried Rampiril for 2 weeks and had terrible upset stomach and kept running to the loo all the time. I was switched to Atenolol and have found exactly the same side effects plus feeling very woozy even though I took the tablet at night. Popular high blood pressure drug linked to stomach problems Hidden culprit in “gluten intolerance” A couple of years ago, I discovered that I was gluten intolerant. Suddenly there was an explanation for how sick I was feeling all the time. And thankfully, there was a clear path of action to manage the condition. sick on stomach, throwing up,unbearable headache,blasts of laser like beams in my head if i dozed off to sleep,dizzie,hot and cold sweats to the extent of my hair and clothes dripping wet,tight band around upper part of stomach,can,t even take a sip of water without getting sick.can,t sleep, Common blood pressure drug may harm gut health High Blood Pressure Medication Side Effects High Blood Pressure Medication Side Effects Are Your Blood Pressure Meds Making You Sick? Alternative medication that you can use is the ACE(Angiotensin converting enzyme inhibitor) you may start with Tab Lisinopril 10 mg once a day.Regarding your stomach problem high blood pressure can also effect stomach so once your blood pressure is ok then your stomach problem will be alright ,but if you observe persistent stomach problem then at least you should get EKG. Used less often than other high blood pressure medications, these drugs can cause: Diarrhea Dizziness, lightheadedness, or weakness when standing up suddenly or getting up in the morning (from... an upset stomach constipation headaches tiredness and fatigue feeling dizzy or lightheaded sensitivity to sunlight low blood pressure Medications that may interact with ACE inhibitors include:... Try to get up slowly. 1  Angiotensin-Converting Enzyme (ACE) Inhibitors ACE inhibitors, such as Lotensin (benazepril hydrochloride) and Prinivel (lisinopril), relax, or open up, the blood vessels. This helps lower your blood pressure. Ace inhibitors can lead to side effects like: 1 A skin rash Kidney issues A cough The loss of taste Certainly, any medicine that is designed to treat high blood pressure can cause excess lowering of the blood pressure. This can occur in two ways. The blood pressure can be low at all times, called hypotension. The blood pressure may also be significantly lower when moving to a sitting or a standing position, called orthostatic hypotension. You stated that your symptoms are worse.

Can Blood Pressure Medicine Make You Sick To Your Stomach

More actions